REDUCING MODULO-2

被引:0
|
作者
MAULDON, JG [1 ]
机构
[1] AMHERST COLL, AMHERST, MA 01002 USA
来源
AMERICAN MATHEMATICAL MONTHLY | 1977年 / 84卷 / 01期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:60 / 60
页数:1
相关论文
共 50 条
  • [41] On reducing factorization to the discrete logarithm problem modulo a composite
    Jacek Pomykała
    Bartosz Źrałek
    [J]. computational complexity, 2012, 21 : 421 - 429
  • [42] Reducing the complexity of discrete convolutions by a linear transformation and modulo arithmetic
    Wintermantel, Markus
    Lueder, Ernst
    [J]. International Conference on Signal Processing Proceedings, ICSP, 1998, 1 : 122 - 125
  • [43] Reducing the complexity of discrete convolutions by a linear transformation and modulo arithmetic
    Wintermantel, M
    Lüder, E
    [J]. ICSP '98: 1998 FOURTH INTERNATIONAL CONFERENCE ON SIGNAL PROCESSING, PROCEEDINGS, VOLS I AND II, 1998, : 122 - 125
  • [44] On modulo 2 game
    Zhou, CZ
    [J]. ICM MILLENNIUM LECTURES ON GAMES, 2003, : 127 - 138
  • [45] Quartic curves modulo 2
    Dickson, L. E.
    [J]. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 1915, 16 (1-4) : 111 - 120
  • [46] On the Shimura lift modulo 2
    Kohnen, Winfried
    [J]. INTERNATIONAL JOURNAL OF NUMBER THEORY, 2023, 19 (01) : 229 - 233
  • [47] The Natural Logarithm Modulo 2
    Niemiro, Matthew A.
    [J]. AMERICAN MATHEMATICAL MONTHLY, 2021, 128 (02): : 177 - 177
  • [48] The ranks of partitions modulo 2
    Lewis, RP
    [J]. DISCRETE MATHEMATICS, 1997, 167 : 445 - 449
  • [49] Catalan Numbers Modulo 2(k)
    Liu, Shu-Chung
    Yeh, Jean C. -C.
    [J]. JOURNAL OF INTEGER SEQUENCES, 2010, 13 (05)
  • [50] Overpartition pairs modulo powers of 2
    Kim, Byungchan
    [J]. DISCRETE MATHEMATICS, 2011, 311 (10-11) : 835 - 840